# SDR DALA1315640609

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 91,904 hours, 42,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST RT SEATS 38 AND AFT WILL NOT COME ON.  REPLACED POWER SUPPLY M9102 AND BATTERY PACK. REPLACED ADT LT EMERGENCY TEST SWITCH ABOVE LT PASS DOOR.  REPAIRED GROUND WIRE CONNECTOR ON S10295-AFT EMERGENCY LIGHT TEST SWITCH. EMERGENCY LIGHTS TEST NORMAL. WDM 33-51.
